Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 349, Number 5
HTML articles powered by AMS MathViewer

Structural properties of universal minimal dynamical systems for discrete semigroups
Bohuslav Balcar and Frantisek Franek PDF
Trans. Amer. Math. Soc. 349 (1997), 1697-1724
$C^*$-extreme points in the generalised state spaces of a $C^*$-algebra
Douglas R. Farenick and Phillip B. Morenz PDF
Trans. Amer. Math. Soc. 349 (1997), 1725-1748
A Characterization of Minimal Locally Finite Varieties
Keith A. Kearnes and Ágnes Szendrei PDF
Trans. Amer. Math. Soc. 349 (1997), 1749-1768
Reversion of power series and the extended Raney coefficients
Charles Ching-An Cheng, James H. McKay, Jacob Towber, Stuart Sui-Sheng Wang and David L. Wright PDF
Trans. Amer. Math. Soc. 349 (1997), 1769-1782
Correlation dimension for iterated function systems
Wai Chin, Brian Hunt and James A. Yorke PDF
Trans. Amer. Math. Soc. 349 (1997), 1783-1796
On trace identities and universal eigenvalue estimates for some partial differential operators
Evans M. Harrell II and Joachim Stubbe PDF
Trans. Amer. Math. Soc. 349 (1997), 1797-1809
Bodies with similar projections
G. D. Chakerian and E. Lutwak PDF
Trans. Amer. Math. Soc. 349 (1997), 1811-1820
The homotopy groups of the $L_2$-localized Toda-Smith spectrum $V(1)$ at the prime 3
Katsumi Shimomura PDF
Trans. Amer. Math. Soc. 349 (1997), 1821-1850
Small cancellation groups and translation numbers
Ilya Kapovich PDF
Trans. Amer. Math. Soc. 349 (1997), 1851-1875
Boundary value maps, Szegö maps and intertwining operators
L. Barchini PDF
Trans. Amer. Math. Soc. 349 (1997), 1877-1900
On the extremal structure of the unit balls of Banach spaces of weakly continuous functions and their duals
Zhibao Hu and Mark A. Smith PDF
Trans. Amer. Math. Soc. 349 (1997), 1901-1918
Higher-dimensional virtual diagonals and ideal cohomology for triangular algebras
Alan L. T. Paterson and Roger R. Smith PDF
Trans. Amer. Math. Soc. 349 (1997), 1919-1943
Principal Eigenvalues with Indefinite Weight Functions
Zhiren Jin PDF
Trans. Amer. Math. Soc. 349 (1997), 1945-1959
Singular set of some Kähler orbifolds
Thalia D. Jeffres PDF
Trans. Amer. Math. Soc. 349 (1997), 1961-1971
Partial regularity of solutions to a class of degenerate systems
Xiangsheng Xu PDF
Trans. Amer. Math. Soc. 349 (1997), 1973-1992
Classification problems for shifts on modules over a principal ideal domain
Fabio Fagnani and Sandro Zampieri PDF
Trans. Amer. Math. Soc. 349 (1997), 1993-2006
Menas’ Result is Best Possible
Arthur W. Apter and Saharon Shelah PDF
Trans. Amer. Math. Soc. 349 (1997), 2007-2034
Periodic solutions to nonlinear one dimensional wave equation with $X$-dependent coefficients
V. Barbu and N. H. Pavel PDF
Trans. Amer. Math. Soc. 349 (1997), 2035-2048
Wavelet transform and orthogonal decomposition of space $L^2$ on the Cartan domain $BDI(q=2)$
Qingtang Jiang PDF
Trans. Amer. Math. Soc. 349 (1997), 2049-2068
Twin trees and $\lambda _{\Lambda }$-gons
Curtis D. Bennett PDF
Trans. Amer. Math. Soc. 349 (1997), 2069-2084
Duality of restriction and induction for $C^*$-coactions
S. Kaliszewski, John Quigg and Iain Raeburn PDF
Trans. Amer. Math. Soc. 349 (1997), 2085-2113
Another note on Weyl’s theorem
Robin Harte and Woo Young Lee PDF
Trans. Amer. Math. Soc. 349 (1997), 2115-2124